PL EN


Preferences help
enabled [disable] Abstract
Number of results
1998 | 93 | 3 | 505-512
Article title

The Nonlinear Diffusion in the Nonisothermical Case

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We will discuss the properties of the nonlinear equation in the nonisothermical case. In our previous papers the diffusion coefficient directly proportional to the concentration of the impurities was proposed and it was exactly defined. Now the nonlinear diffusion equation is solved for the temperature and for the diffusion coefficient depending on time in a special way. The temperature function T(t) has the singularity at the free chosen time moment t_{0}. The obtained analytical solutions define the diffusion profiles for increasing temperatures and in the case of excited systems when the vacancies and the impurity's atoms are not in the thermal equilibrium with lattice. Considering the connection between temperature function and the population of excited states for atoms surrounding vacancies the possibility of the superdiffusion is shown.
Keywords
EN
Publisher

Year
Volume
93
Issue
3
Pages
505-512
Physical description
Dates
published
1998-02
received
1997-10-03
(unknown)
1997-12-02
Contributors
  • Šiauliai University, P. Višinskio 25, 5400 Šiauliai, Lithuania
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv93z308kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.